Skip to Main content Skip to Navigation
Journal articles

The Chinese monoid

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622609
Contributor : Jean-Christophe Novelli <>
Submitted on : Monday, September 12, 2011 - 4:07:04 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622609, version 1

Collections

Citation

J. Cassaigne, M. Espie, D. Krob, Jean-Christophe Novelli, Florent Hivert. The Chinese monoid. International Journal of Algebra and Computation, World Scientific Publishing, 2001, 11 (3), pp.301-334. ⟨hal-00622609⟩

Share

Metrics

Record views

157